change of meds

Discussion in 'Suicidal Thoughts and Feelings' started by stut, Aug 10, 2010.

Thread Status:
Not open for further replies.
  1. stut

    stut New Member

    Doc has taken me off my previous meds (pristiq) and is trying me on a combination of cymbalta and tofranil, obviously I had to take nothing for 2 weeks, and have just started new meds today............ Im sooooo friggin emotional and everything is up in the air, I seriously want to end it all but have two beautiful children that have suffered enough with my crap in the past, i just couldnt do it to them, so i am here, the first time ive reached out for help instead of doing something stupid. Ive had myself committed in the past for feeling like this, hoping i can beat the blues myself........ for a change:i'm sorry:
     
  2. stut

    stut New Member

    i guess a bottle of valium wont help...........
     
  3. WildCherry

    WildCherry Staff Member ADMIN

    I'm glad you've decided to reach out, and I hope you'll keep posting. Starting new meds can be tough!
     
  4. flowingriver

    flowingriver Well-Known Member

    I've heard that starting new anti-depressants can cause suicide ideation in many folks. Talk to your doctor so he can adjust the medication or give you some perspective about what is going on. In a few weeks it usually evens out.
    But, it may mean that the medication is causing this. Call your doctor. It seems like a symptom of the new medications.:hugtackles:
     
Thread Status:
Not open for further replies.